# SDR DALA2016062204834

- Difficulty date: June 21, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOOR SKIN BETWEEN BEAM NR 4 AND BEAM 5 AT FWD MAIN ENTRY DOOR.  SKIN WAS REPAIRED IAW ERA 501106-14MA, REV C AND ETI-88-16-151, REV 2.
